# SDR DLL13961973

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Condition: Leaking
- Location: Nr 3 Engine
- Component: 727706605
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, ISOLATED PACKS, FOUND PROBLM TO BE IN NR 3 ISO VLV.  ALL PACK TEMPS NORMAL, CONTINUED WITH ALL PACKS AND NR 3 ISO VLV UNLATCHED.  REPLACED NR 3 ENGINE OIL PUMP, OPS CHECK GOOD.
